# SDR FDEA200906262311

- Difficulty date: June 26, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA8424527
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILGE AREA STA 1119 THRU 6-10 LONGERON 52 SPLICE   FITTING FOUND CORRODED.  REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II REVISION 40. SPLICE FITTING FABRICATED AS PER DRAWING ADA8424 REVISION A. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
